# SDR USAA950871

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Part time: 37,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/CX-6 CHECK INSPECTION, FOUND 1 INCH AND 1.5 INCH CRACK IN LEFT AND RIGHT SADDLE SUPPORT FITTING FORWARD END OF KEEL STRUCTURE, STATION 940.  FABRICATED AND INSTALLED KEEL SADDLE SUPPORT FITTING PER SRM 53-05 FIG 81.  (M)
